# SDR AALA20160613008

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 90,302 hours, 41,263 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CRUISE, CREW REPORTED A CHATTERING SOUND IN COCKPIT, ACCOMPANIED BY NUMEROUS AUDIBLE AND VISUAL WARNINGS.  APU WAS STARTED, LT ENGINE DRIVEN GENERATOR SELECTED OFF AND AC BUS X TIE, OPENED.  EMERGENCY WAS INITIALLY DECLARED BUT SUBSEQUENTLY CANCELLED.  MAINTENANCE REINSTATED THE LT GENERATOR AND FOUND THE FREQUENCY TO BE OUT OF LIMITS.  ADJUSTED FREQUENCY IAW AMM 24-20-00 PARAGRAPH C.  OPS CHECK NORMAL.
